# SDR IXXA2022101303

- Difficulty date: September 8, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32311
- Condition: Corroded
- Location: Bs 1740 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AT SKIN SPLICE AT BS 1740 BELOW STR 25L SPOTS OF CORROSION
